×

Found 887 Documents (Results 1–100)

Nonlinear semigroups and differential equations in Banach spaces. (Semigrupos não lineares e equações diferenciais em espaços de Banach.) (Portuguese) Zbl 07727363

Textos de Matemática. Rio de Janeiro: Universidade Federal do Rio de Janeiro, Instituto de Matemática (ISBN 978-65-86502-07-7/ebook). x, 304 p., open access (2022).
PDFBibTeX XMLCite
Full Text: Link

Method of maximal monotonic operators in the theory of nonlinear integro-differential equations of convolution type. (English. Russian original) Zbl 1491.45007

J. Math. Sci., New York 260, No. 3, 275-285 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 3-13 (2019).
MSC:  45G10 47J05 47N20
PDFBibTeX XMLCite
Full Text: DOI

Weighted norm inequalities for positive operators restricted on the cone of \(\lambda\)-quasiconcave functions. (English) Zbl 1440.26016

Proc. R. Soc. Edinb., Sect. A, Math. 150, No. 1, 17-39 (2020); corrigendum ibid. 152, No. 2, 542-543 (2022).
MSC:  26D10 26D07 26D15
PDFBibTeX XMLCite
Full Text: DOI

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software